Vol 1, No 1 (2012)

Table of Contents

Articles

Wajih Ashraf, Noor Mohammad Khan
Epimorphisms and heterotypical identites-II
Journal of Semigroup Theory and Applications, Vol 1, No 1 (2012), 1-28
PDF

Firudin Kh. Muradov
Quasi-open functions in Euclidean spaces
Journal of Semigroup Theory and Applications, Vol 1, No 1 (2012), 29-33
PDF

Noor Alam, Noor Mohammad Khan
Epimorphisms, dominions and regular semigroups
Journal of Semigroup Theory and Applications, Vol 1, No 1 (2012), 34-45
PDF

Adel Afif Abdelkarim
Inverse rings and inverse semigroups of ring homomorphisms
Journal of Semigroup Theory and Applications, Vol 1, No 1 (2012), 46-52
PDF



Journal of Semigroup Theory and Applications

ISSN 2051-2937

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.